# SDR 2017FA0000013

- Difficulty date: December 13, 2016
- Submitted: January 16, 2017
- Operation: General aviation
- Aircraft: N128BR
- Make and model: Cessna 414A
- Aircraft serial: 414A0231
- Aircraft time: 7,056 hours
- Engine: Cont TSIO520NB
- Engine time: 1,014 hours
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Selector Valve
- Part number: 99102011
- Part serial: 6134
- Condition: Malfunctioned
- Location: Fuel Transfer
- Part time: 7,056 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TO BALANCE FUEL IN FLIGHT, LEFT FUEL SELECTOR HANDLE MOVED FROM LEFT MAIN TO RIGHT MAIN.  BOTH FUEL BOOST PUMPS REMAINED ON.  AFTER FUEL LEVELS BALANCED, LEFT FUEL SELECTOR HANDLE MOVED TO POINT BACK TO LEFT MAIN TANK.  LEFT MAIN FUEL INDICATED QUANTITY DECREASED RAPIDLY CAUSED BY UN-COMMANDED CROSSFEED FROM LEFT MAIN TO RIGHT ENGINE.  RIGHT MAIN QUANTITY INCREASED.  FUEL LEVELS WOULD EQUALIZE OVERNIGHT THROUGH THE CROSSFEED LINES AND FUEL SELECTOR VALVES.  SUSPECTED LEFT FUEL SELECTOR VALVE TO BE LEAKING INTERNALLY.  BOTH FUEL SELECTOR VALVES AND FUEL CROSSFEED SHUTOFF VALVES OVERHAULED.
